# SDR USAA2009041490882

- Difficulty date: April 6, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 23,625 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C385021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - GALVANIC CORROSION ON KEEL BEAM BETWEEN BS 520 TO BS 540, S28L.  REPAIRED KEEL BEAM BETWEEN BS 520 TO BS 540, S28L IAW B737 SRM 53-60-12.
